# SDR CALA2013081690494

- Difficulty date: August 15, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 81,819 hours, 23,507 cycles
- Engine: Pwa PW2040
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CENTER FUEL PUMP LOW PRESSURE LIGHT EXTINQUISHED WITH SWITCH ON AND ENGINES NOT RUNNING.  REPEAT ISSUE, CLEANED AND SECURED CONNECTOR AT S10010 ABOVE LT CTR BOOST PUMP, OPS NOW NORMAL. PUMPS OPERATED NUMEROUS TIMES, ALL WITH NO ISSUE.
